# SDR AALA20120919015

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 63,863 hours, 27,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED B1-106 CHARGER ASSEMBLY.  OPS CHECK NORMAL.
